Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Having burning sensation all over body. How to get rid of this problem?

User rating for this question
Answered by

Practicing since : 2003
Answered : 2189 Questions
Hello good evening im having some problem this evening im not sure if its my nerves or Ms or stomach I suffer eith gerd and nuerogenic disease and ms but seem im having burning sesnation all overr my body I dont usally get these syptoms and my lower back feels hot were my colon is like its burning also I been taking laxatives go cause I havent been going bathrrkm my main concern is the burning pain im having rigjt now my eyes are even falring up because of it I tool my perdeuim for my bladder and my pains meds and my gabapatan as I usally do but its seems the burnijg pain throught the bodg is worsening do you think this may e frk m the nerogenci pains
Posted Mon, 17 Dec 2012 in General Health
Answered by Dr. Jonas Sundarakumar 1 hour later
Hello and welcome to Healthcare Magic. Thanks for your query.

Since your burning sensation is present all over the body, I would first consider the possibility of a neurological cause, probably related to your multiple sclerosis. The symptom which you are describing is called "paresthesia", i.e. abnormal sensations over the body, and can indicate a problem with the sensory nerves. The fact that you have a neurogenic bladder (which is also a problem related to the sensory nerves) indicates that you may be ata risk of developing similar problems. It is unlikely to be due to your stomach problems since the symptoms are not typical of a gastric problem and symptoms of gastric problems are localized. Sometimes, a systemic problem like high blood sugars can also cause such kind of burning sensations and paresthesias.

I would advise you to have a review with your doctor, so that you can have a thorough neurological examination, and if necessary, some laboratory tests done. Try not to get too anxious about your problem, since anxiety is known to worsen the symptoms. There are efective treatment options available and with appropriate treatment, your symptoms should subside soon.

Wish you all the best.

- Dr. Jonas Sundarakumar
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor